Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 192, NWS Jackson, KY

June 9, 2011Bath County, Fleming County, Rowan County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 9, 2011, 8:49 PM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 8:49 PM EDT (00:49 UTC)
Expired
Jun 9, 2011, 9:23 PM EDT
In force
34 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bath County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 80 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:50 PM EDTHAIL 1Sherburne, KYTRAINED SPOTTER REPORTED QUARTER TO PEA SIZED HAIL.
Jun 9, 8:57 PM EDTHAIL 1.25Pebble, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1996 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS53 KJKL 100049
SVRJKL
KYC011-069-205-100130-
/O.NEW.KJKL.SV.W.0192.110610T0049Z-110610T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
849 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  WEST CENTRAL ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 930 PM EDT

* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ODESSA...OR 7 MILES NORTH OF OWINGSVILLE...AND MOVING EAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WYOMING...GRANGE CITY...HILLSBORO...RINGOS MILLS...RAMEY...
  SHARKEY...HILDA AND OAKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3833 8347 3816 8350 3821 8385 3829 8384
TIME...MOT...LOC 0049Z 271DEG 15KT 3824 8374
WIND...HAIL 60MPH 1.00IN

$$

KAS
3 follow-up statements
141 
WWUS53 KJKL 100057
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
857 PM EDT THU JUN 9 2011

KYC011-069-205-100130-
/O.CON.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/
FLEMING KY-ROWAN KY-BATH KY-
857 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH...WEST CENTRAL ROWAN AND SOUTHEASTERN FLEMING COUNTIES UNTIL 930
PM EDT...

AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PEBBLE...OR 9 MILES NORTH OF OWINGSVILLE...MOVING EAST AT 20 MPH.

IN ADDITION...AT 850 PM EDT...QUARTER SIZE HAIL WAS REPORTED BY 
TRAINED WEATHER SPOTTERS IN SHERBURNE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GRANGE CITY...HILLSBORO...RINGOS MILLS...SHARKEY AND HILDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3820 8349 3823 8380 3829 8381 3833 8347
TIME...MOT...LOC 0055Z 258DEG 18KT 3827 8371
WIND...HAIL 60MPH 1.00IN

$$

KAS
092 
WWUS53 KJKL 100113
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
913 PM EDT THU JUN 9 2011

KYC011-100123-
/O.CAN.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/
BATH KY-
913 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BATH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3821 8349 3824 8369 3830 8370 3833 8347
TIME...MOT...LOC 0113Z 267DEG 14KT 3827 8362

$$

KYC069-205-100130-
/O.CON.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/
FLEMING KY-ROWAN KY-
913 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ROWAN AND SOUTHEASTERN FLEMING COUNTIES UNTIL 930 PM EDT...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RINGOS MILLS...OR 11 MILES NORTHEAST OF OWINGSVILLE...MOVING EAST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RINGOS MILLS...SHARKEY AND HILDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3821 8349 3824 8369 3830 8370 3833 8347
TIME...MOT...LOC 0113Z 267DEG 14KT 3827 8362
WIND...HAIL 60MPH 1.00IN

$$

KAS
656 
WWUS53 KJKL 100123
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
923 PM EDT THU JUN 9 2011

KYC069-205-100133-
/O.CAN.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/
FLEMING KY-ROWAN KY-
923 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ROWAN AND
SOUTHEASTERN FLEMING COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3821 8349 3824 8369 3830 8370 3833 8347
TIME...MOT...LOC 0123Z 258DEG 18KT 3827 8353

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:09 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 9, 8:09 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
809 PM EDT THU JUN 9 2011

.SHORT TERM.../TONIGHT THROUGH SATURDAY/

CONVECTION INITIATED NEAR AN OUTFLOW BOUNDARY WHICH MOVED INTO THE
FORECAST AREA FROM THE NORTH TODAY. MOST OF THE CONVECTION HAS BEEN
NEAR AND SOUTH OF THIS LINE...ALTHOUGH MORE ISOLATED AND WEAKER
DEVELOPMENT ALSO TOOK PLACE TO THE NORTH EVENTUALLY. SHEAR HAS BEEN
VERY WEAK...BUT INSTABILITY SIGNIFICANT...YIELDING A FEW PULSE SEVERE
STORMS. THIS ACTIVITY WILL PERSIST FOR A WHILE...BUT SHOULD BE
DIMINISHING THIS EVENING AS HEATING IS LOST AND THE ATMOSPHERE ALSO
GETS WORKED OVER. WILL NEED TO USE A PRE-FIRST PERIOD TO ACCOUNT FOR
THE MOST COVERAGE LATE THIS AFTERNOON. WILL ONLY USE A 20 PERCENT POP
AFTER 00Z.

A SIMILAR SCENARIO WILL EXIST ON FRIDAY...MINUS A KNOWN BOUNDARY
BEING PRESENT. THAT BEING THE CASE...WILL EXPECT THUNDERSTORMS TO
POP AGAIN...BUT ONLY ISOLATED FOR MOST OF THE AREA. HIGHER TERRAIN
NEAR THE VA BORDER MAY ENCOURAGE A BIT MORE ABUNDANCE OF STORMS...AND
WILL USE LOW CHANCE POPS THERE. DEEP CONVECTION SHOULD DIMINISH AGAIN
ON FRIDAY EVENING.

ON SATURDAY A SURFACE COLD FRONT AND UPPER TROUGH WILL APPROACH FROM
THE NW. DEEP LAYER MOISTURE IS EXPECTED TO INCREASE AS THESE
FEATURES APPROACH. THIS POINTS TO AN INCREASED POP...ESPECIALLY FOR
OUR NW COUNTIES.

FOR MAX TEMPS...WENT CLOSER TO THE COOLER METMOS RATHER THAN THE
WARMER MAVMOS BASED ON RECENT PERFORMANCE.

.LONG TERM.../SUNDAY THROUGH THURSDAY/

THE EXTENDED FORECAST BEGINS ON SATURDAY NIGHT WITH A ZONAL PATTERN
OVER THE OHIO VALLEY AND AS CLOSED 500MB LOW MOVING OVER THE GREAT
LAKES REGION. AT THE SURFACE...A FRONT WITH THE AFOREMENTIONED
FEATURE WILL PUSH THROUGH THE FORECAST AREA. THIS APPEARS TO BE THE
BEST CHANCE FOR PRECIP AND GOING FORECAST LOOKED GOOD FOR THIS EVENT
SO LEFT IN THE CHANCE POPS. THE FRONT THEN STALLS SOUTH OF THE
BORDER IN TN FOR THE BEGINNING OF THE WORKWEEK. THIS WILL LEAD TO
SEVERAL WEAK DISTURBANCES MOVING OVER THE AREA. THIS BASICALLY TAKES
THE PATTERN BACK TO A DIURNAL REGIME WITH AFTERNOON CONVECTION AND
THIS WAS SHOWN IN THE INHERITED GRIDS FAIRLY WELL SO MAKE A FEW
SLIGHT ADJUSTMENTS TO FORECAST AND LET IT ROLL.

TEMPERATURES SEEM ON TRACK WITH THE CURRENT FORECAST SO DID NOT
CHANGE THEM. OVERALL...TEMPERATURES NEAR NORMAL IN THE EXTENDED WITH
DAYTIME CONVECTION.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

SHOWERS AND THUNDERSTORMS HAVE ENDED...WITH TEMPERATURES NOW SITTING
IN THE 60S TO AROUND 70. THIS HAS LED TO A BRIEF PERIOD OF FOG IN THE
VALLEYS THIS EVENING. HOWEVER...THINGS ARE ALREADY IMPROVING. THIS
RAIN IN THE EVENING WILL PRIME THINGS FOR MORE INTENSE FOG TONIGHT IN
THE VALLEYS. THUS...WILL BRING VISIBILITIES DOWN QUITE A BIT TONIGHT
VERSES LAST NIGHT. IFR VISIBILITIES SEEM LIKE A GOOD BET WITH THE
POTENTIAL TO GO TO LIFR. THIS FOG WILL BURN OFF AFTER DAYBREAK
TOMORROW MORNING. MORE THUNDERSTORMS ARE EXPECTED AGAIN ON
FRIDAY...BUT UNCERTAINTY REMAINS QUITE HIGH.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...HAL
LONG TERM....SHALLENBERGER
AVIATION...KAS
Hazardous weather outlook, Jun 9, 5:04 PM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
504 PM EDT THU JUN 9 2011

KYZ044-050>052-079-080-083>088-104-116>118-101100-
FLEMING-MONTGOMERY-BATH-ROWAN-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-
KNOX-BELL-HARLAN-ELLIOTT-CLAY-LESLIE-LETCHER-
504 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING. LOCALLY DENSE FOG IS
EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY
BEING SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ058>060-068-069-106>115-119-120-101100-
ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-MARTIN-PIKE-
504 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW OF THEM MAY PRODUCE
LARGE HAIL AND DAMAGING WIND. LOCALLY DENSE FOG IS EXPECTED LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY
BEING SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL OR DAMAGING
WIND.

HAL

In the hours before

Special weather statement, Jun 9, 6:10 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
610 PM EDT THU JUN 9 2011

KYZ107-109-092245-
JOHNSON-MAGOFFIN-
610 PM EDT THU JUN 9 2011

...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 645 PM EDT THURSDAY EVENING...

   WESTERN JOHNSON AND
   EAST CENTRAL MAGOFFIN.

AT 610 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHANDLERVILLE TO BARNETTS CREEK TO CONLEY...OR ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF PAINTSVILLE TO SALYERSVILLE...
MOVING SOUTHEAST AT 5 MPH.

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF XX TO XX
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

KAS
Special weather statement, Jun 9, 6:34 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
634 PM EDT THU JUN 9 2011

KYZ109-110-092300-
MAGOFFIN-FLOYD-
634 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 700
PM EDT THURSDAY EVENING...

   EAST CENTRAL MAGOFFIN AND
   WEST CENTRAL FLOYD.

AT 634 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GAPVILLE...OR
9 MILES SOUTHEAST OF SALYERSVILLE...MOVING SOUTHEAST AT 15 MPH.

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

KAS
Local storm report, Jun 9, 6:35 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
635 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             OIL SPRINGS             37.81N 82.94W
06/09/2011  E1.00 INCH       JOHNSON            KY   TRAINED SPOTTER

            LARGEST STONES WERE ABOUT 1 INCH

&&

MB
Local storm report, Jun 9, 6:53 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
653 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     W BELCHER               37.34N 82.37W
06/09/2011                   PIKE               KY   LAW ENFORCEMENT

            TREES AND POWER LINES WERE REPORTED NEAR DRAFFIN AND
            MILLARD.

&&

JJ
Special weather statement, Jun 9, 6:55 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
655 PM EDT THU JUN 9 2011

KYZ109-110-113-092330-
MAGOFFIN-FLOYD-KNOTT-
655 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 730
PM EDT THURSDAY EVENING...

   SOUTHEASTERN MAGOFFIN...
   WEST CENTRAL FLOYD AND
   NORTH CENTRAL KNOTT.

AT 655 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORCHARD...OR
11 MILES SOUTHWEST OF PRESTONSBURG...MOVING SOUTHEAST AT 15 MPH.

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

KAS
Special weather statement, Jun 9, 8:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
842 PM EDT THU JUN 9 2011

KYZ044-051-100115-
FLEMING-BATH-
842 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 915
PM EDT THURSDAY EVENING...

   SOUTHERN FLEMING AND
   NORTH CENTRAL BATH.

AT 843 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ODESSA...OR 6
MILES NORTH OF OWINGSVILLE...MOVING EAST AT 20 MPH.

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:58 PM EDTSevere Thunderstorm WarningJKLClay, Laurel32 min
Jun 10, 2:20 PM EDTSevere Thunderstorm WarningJKLBath, Fleming25 min
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery50 min
Jun 10, 2:53 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Montgomery97 min
Jun 10, 3:08 PM EDTFlash Flood WarningJKLBath, Fleming2 hr
Jun 10, 3:32 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Rowan, Wolfe58 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Menifee, Morgan, Rowan48 min
Jun 10, 4:06 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Menifee, Montgomery, Powell, Wolfe54 min
Jun 10, 4:16 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Powell44 min
Jun 10, 4:37 PM EDTAreal Flood AdvisoryJKLMenifee, Powell, Wolfe83 min
Jun 10, 5:03 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley31 min
Jun 10, 5:05 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Wolfe35 min
Jun 10, 6:02 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Perry23 min
Jun 10, 6:18 PM EDTAreal Flood AdvisoryJKLKnott2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.